# SDR SWAA2014110533789

- Difficulty date: September 10, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 62,269 hours, 50,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3372228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD LOWER FWD HOLE CRACKED AT BS 727 STRINGER 18AR, 9 O'CLOCK POSITION.  REPAIRED CHORD IAW EA.
